I've only taken about 10mgs at night for a few days and already feel extremely weak with absolutely no energy. I've had a total thyroidectomy and take levothyroxine every morning. I can't take any ssris as one of them made me suicidal and had very bad reactions to every one I took. I don't normally what to do. The ssris caused severe burning sensations allergies over body which I still suffer from even on Clomipramine. Please any help would be appreciated.
Does clomipramine cause severe fatigue and weakness. I only take about 10mgs for a few days?
- 16 Oct 2017 by L1sp
- 1 November 2017
- depression, irritable bowel syndrome, obsessive compulsive disorder, panic disorder, clomipramine, levothyroxine, fatigue, energy, thyroidectomy
tricyclic antidepressants are well known for causing fatigue/weakness. Clomipramine is a tricyclic antidepressant. I can tell you if SSRI's don't agree with you (as they don't agree with most people, simply are prescribed for kick backs). If you're also looking for a medication class that will actually help panic disorder, Clonazepam (klonopin) of the benzodiazepine class has been a life saver for my Panic Disorder, GAD, PTSD. Along with Xanax 1mg. Both i've been on since 2011 and have been on the same dose. Tricyclic antidepressants are only going to worsen the symptoms you're having.
L1sp; yes this has been around for a long time and when you first start it you do feel real weak and tired but this only is for a short time this is why they start with a very low dose and it is a great choice for the few people that can't take the ssri's or snri's the most widely prescribed medications to date for most people it has nothing to do with kickbacks everyone is different and what works for one does not always work for another. But truly this class of drug is in a totally different group of medications and must adjust to it much faster than the ones that can't take the ssri's l1sp please remember part of what you are feeling now as your starting this new one can partly still be the withdrawal of the ssri you were on. And those symptoms are very rare with this medication. Please give it a little more time and you should balance out. If any problems check back with your doctor.
But really as I said the chances are part of all your feeling my friend is the ssri getting out of you and the new drug working to help you so do give it a chance people that can't take the ssri's this is the best choice for most. Just keep that in mind and try and take this about the same time each evening. Best of luck to you and please don't worry to much.
Thanks for your answers. I couldn't handle the severe weakness and fatigue and breathlessness caused by Clomipramine. It also started to cause irregular heart beats also my BP was always low usually at around 108/68
and my pulse was low 58 b/min,so I couldn't take it any more, the only good thing it did was completely remove my suicidal urges and the need to cut my self which was a great relief but the extreme weakness was also unbearable. So I stopped taking it for 3 days during which the feelings of depression which I can only describe as a strong feeling of nausea in my head started to occur which I couldn't handle.
So Dr put me on valdoxan (agomelatin) hoping it would help as the side effect profile is low and helps sleep, but unfortunately it had the opposite effect it made me dizzy, unbalanced gave me terrible nightmares, increased sensitivity to light and sound which caused brain Zaps, pressure in my head and eyes felt like they were going to explode, and the urge to cut my self came back, as well as nausea and burning in the back of my head and back and arms and legs with a strong tingling sensation especially after waking up. So I stopped taking it, it's been 4 days since and the extreme fatigue and breathlessness are always there and the burning sensations and brain Zaps are more than ever, Dr refuses to help me with medication anymore and says will only give me therapy and diazpam. I don't know what to do, I am writing this and feeling severe burning all overy body especially the back of me head and back and ringing in my ears and breathlessness. I take a tablet of diazpam during the day by breaking it up into quarters it relieves the feeling of depression and restlessness but not the breathlessness and gives a feeling of some energy but this relief only last 30 to 40 minutes and I also take bromazepam about 3 mgs divided through out the day. The slight relief only lasts a few minutes and then I feel sleepy, wake up with anxiety and burning and extreme fatigue and breathlessness. I don't know what to do or how long I can take this. The only good thing is the suicidality and aggression and hostility are gone but don't move all day and am always breathless. I have had my thyroid levels checked and they are normal and liver, kidney functions and blood sugar and electrolytes are within range. I don't know what to do any more the burning is unbearable and the extreme weakness and breathlessness are terrible. I don't know how long I can take diazpam to give me just slight relief. Any help would be greatly appreciated. I am desperate. The ssris also caused bad derealization and depersonalization especially with citalopram and unbearable burning like I was in a volcano. Please help i am desperate the burning is intense and its starting to make me feel helpless. Should I try another drug I don't know. Was it a mistake to come off cipralex. Would a drug like stablon help or should I use over the counter stuff like 5htp or what John Gray from Mars Venus is suggesting. Please help, any advice would be greatly appreciated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jan 2013 • 2 answers
Updated 20 Sep 2013 • 3 answers
Updated 25 Mar 2015 • 5 answers
Updated 5 Aug 2018 • 3 answers
Updated 2 Sep 2017 • 1 answer